No Cover Image

Journal article 104 views

High energy positive solutions for a coupled Hartree system with Hardy-Littlewood-Sobolev critical exponents

Fashun Gao, Haidong Liu, Vitaly Moroz Orcid Logo, Minbo Yang

Journal of Differential Equations, Volume: 287, Pages: 329 - 375

Swansea University Author: Vitaly Moroz Orcid Logo

  • Accepted Manuscript under embargo until: 7th April 2022
Published in: Journal of Differential Equations
ISSN: 0022-0396
Published: Elsevier BV 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Coupled Hartree system; Critical nonlocal nonlinearity; Hardy-Littlewood-Sobolev inequality
College: College of Science
Start Page: 329
End Page: 375